Posted by Victor (184.108.40.206) on December 21, 2001 at 10:28:57:
In Reply to: Being a little vain about it I didn't want to mention it but since Vic posted by sailpappy on December 21, 2001 at 10:00:19:
around the nasal passages and sinuses. Whenever I get my Botox injections, mu gums get sore for about a week and my teeth feel loose, but then it goes away. My eye twich developed when I was on high doses of Amitriptyline, yet another med that switched me from eposidic to chronic. It's been nine months since my last Botox injections, and my twich isn't nearly as bad. I am hoping it will go away on it's own
You read about studies on these meds that go as long as six months, but never studies about taking the same med for years. I just wonder if all that amitriptyline permanently damaged some nerve endings.
You really can get into a bad routine, visit your neuro every 90 days, yep, still getting the CH's one or twice a day, sometimes 5 or 6, but the med is taking care of them, so he writes a refill and you go on, before you know it, years have gone by.
Think something should be said about long term med use.
Post a Followup